Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

Itchy injection sites

(4 Posts)
crashdoll Sat 17-Nov-12 18:36:03

I stab myself in the stomach once a week. I've been doing so for over a year with no problems. Lately, I've noticed tiny little bumps on older injection sites (a few weeks old) and my stomach is so itchy. I could change to injecting in my legs but don't fancy it tbh. This medication is the only one that's made any difference to my symptoms and I'm totally anti coming off it.

Any ideas please and thank you?

GhostShip Sat 17-Nov-12 23:44:34

Hello!

It's usually just a 'local' reaction and perfectly normal. Try changing the depth you inject the needle, and if it still itches you can take an anti histamine.

If you're unsure a trip to your GP may be beneficial to rule our any allergies.

crashdoll Sun 18-Nov-12 09:45:10

Thank you!

I do struggle with the injections and end up pressing the needle down quite hard. I have Rheumatoid Arthritis and the new syringes they've given me are tricky with my stiff fingers. So, to get the medicine out, I end up stabbing quite hard. Perhaps this is the issue. It is a new issue and they changed the syringes recently when they changed the drug to the refridgerated version.

GhostShip Sun 18-Nov-12 09:51:07

If say that's probably why then! I've had the same reaction when I had to inject, I found taking an antihistamine helped loads, and being more careful because I think as time went on I got do used to it I'd just whack it in ha.

Hope it stops soon!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now